MAUDE Adverse Event Report: ICU MEDICAL, INC. VENTILATOR MEDIC PARAPAC W/ALARMS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

ICU MEDICAL, INC. VENTILATOR MEDIC PARAPAC W/ALARMS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number 120003
Medical Device Problem Codes No Audible Alarm (1019); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was not returned for analysis.No event history log provided.Product not returned.No evidence provided for review.No previous repair was noted for the last 12 months.Based on the review of information provided from the customer we are unable to determine a probable cause as the device was not returned for evaluation.Unable to confirm complaint as no device was returned.
 
Event or Problem Description
It was stated that device stopped working and it had no alarm - 45 seconds started working again then it stopped randomly.The event occurred while in use with patient.There was delay of therapy.There was patient involvement and unknown patient harm/adverse event reported.

Brand Name
VENTILATOR MEDIC PARAPAC W/ALARMS
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada ave n
oakdale MN 55128
Manufacturer Contact
reed covert
enterprise way
bramingham business park
luton LU3 4-BU
UK   LU3 4BU
2247062300
MDR Report Key22484955
Report Number9611178-2025-00012
Device Sequence Number15439445
Product Code BTL
UDI-Device Identifier10610586045486
UDI-Public(01)10610586045486(11)170328
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K020899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number120003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Initial Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown